Doctor insights on:
Can Some Medications Cause You To Loose Weight When Taking Them
It can...: Breastfeeding is great for your baby, & it has also been shown to have many health benefits for mom, too, including faster weight loss postpartum than for someone who is not breastfeeding. This is because most women who breastfeed use about 500 more calories per day than those who don't. BUT you shouldn't lose weight TOO rapidly--that can be unhealthy. Best plan, lose pregnancy weight GRADUALLY. ...Read more
Many people resolve to lose weight in the New Year for different reasons. For those who are overweight or obese, there are many health benefits to losing weight. It can help decrease your chances of developing diseases including diabetes, heart disease, high blood pressure, osteoarthritis, and even certain types of cancer. Low-calorie diets combined with increased physical activity are thought to be most effective long term. The healthiest weight loss regimen, therefore, is one that consists of making lifestyle changes that incorporate a balanced diet ...Read more
It's hard for me to loose weight. Can this be due to depression, even though I'm taking medications for it?
The best way to: Address depression is via multiple approaches. Depression may be impacting your issues with weight. What are you doing besides taking medications? Depression treatment option include medications microcurrent electrical therapy (MET) /cranial electrotherapy stimulation (CES), transcranial magnetic stimulation (TMS), cognitive behavioral therapy, psychotherapy, exercise, healthy nutrition, > ...Read more
Fad diets dangerous:
This fad diet is not safe or effective and I would advise you to stop the insanity. This is one more fad diets that looks 'clinical'
but is designed to make some people rich and to keep it's clients obese.
That much caffeine is well known to cause diarrhea and other GI upset.
You will return to normal when you stop this product.
Now weight loss principles are well known and work! ...Read more
I am taking a tryciilyc anti depressant & am looking to loose weight, is this possible on this kind of drug?
Sure: It's definitely possible to lose weight even on a tricyclic, though it may be more difficult. Eat a healthy diet high in vegetables, fruit and fiber from whole grains and legumes. Limit/cut out all refined carbs (white flour and sugar). Exercise for 30 - 60 minutes 5 -6 days a week. ...Read moreSee 2 more doctor answers
Go with a good diet: There are lots of ways people have tried to lose weight throughout the years including the so-called grapefruit diet. Probably more important than trying to grapefruit for breakfast or at every meal is to try to eat a healthy balanced diet and get regular physical activity. There are lots of websites that can help you find goal caloric intake per day and track what you eat. ...Read more
Is there another wy I can lose weight like by medication or shots instead of lipo cause I try exercising daily but it doesn't quite help?
Make Lasting Changes: For any weight loss program to work well, it has to be something you can live with for the long-term. Diet is the most important thing, and eliminating "white" carbs will go a long way. This means sugar, white flour products as well as white rice and white pastas. These carbs offer almost no nutritional value and only serve to make you hungry. This + regular exercise = steady weight loss. ...Read moreSee 3 more doctor answers
Fexofenodine 180mg for 3 yrs. Gained 40-50lbs over that time. Can't loose weight when try. All bloods tests clear. Caused by fexofenodine?
Fexofenodine: There is a possibility that taking antihistamines will cause weight gain. A study published in August 2010 in the journal Obesity found an association between the use of antihistamines and obesity with sample size 900. Talk to your PCP about your concern. ...Read moreSee 1 more doctor answer
Hi I m trying so hard to loose weight but my scales r not going down is this cause of hormone imbalance? How can I make hormones normal???
Focus on healthy: Eating and exercise. Your target could be eating 1500 kcal/day emphasizing vegetables, fruit, healthy protein and grains. Choose 5+ servings of fruit and vegetables daily, and 3-5 servings of whole grain. Protein serving size is a deck of cards: 2-4/day. Then exercise--burn 500 cal at least 5 days a week. Unless you have thyroid problems, hormones likely not an issue, though may cause other symptoms ...Read more
To lose weight:: Eat healthfully. Try to eat at least 5 servings of vegetables & 4 of fruit per day. Increase nutritional fiber. Avoid refined sugar & junk carbohydrates. Avoid alcohol, sweetened juices, soda & caffeinated beverages. Aim for 7.5 to 8 hrs of sleep / night. Hydrate w at least 64 oz of water / day. Calories burned must > calories consumed. Do both cardio & weight training. ...Read moreSee 1 more doctor answer
I am a 40year old woman & suffering from high cholestrol & doctors have asked me to loose weight. I would like to know if steambath would help my cause?
Not really: While it would lead to weight loss on a scale from water loss, realize your doctors want you to lose body fat. That only occurs by cutting out sugars, watching calories, and increasing activity. ...Read more
45mg remeron (mirtazapine) at night works good just gained 70 pounds in three years it almost seems impossible to loose weight on tHis medication is it?
I am taking phentermine to loose weight today is the 4th day not eating nothing. Literally. Will I be ok today cause I can't eat and eat tom?
Do not fast: Please do not eliminate all food in order to lose weight! this will cause you to lose muscle, a very precious and highly metabolically active tissue. When you lose muscle, your metabolic rate decreases so that it becomes harder to maintain weight loss. If using phentermine, you have a prescribing physician who can help you develop a food plan towards your goals. Nutritionist can help too. ...Read moreSee 2 more doctor answers
I am currently taking medication for depression and anxiety and I wanted to now what can help me loose weight? I've been gaining lots of weight
Eat Less Move More: Weight gain is primarily a function of calories consumed versus calories burned. Certain medications can cause changes in the way the body metabolizes the calories, but the same principle applies. When taking certain medications one must closely monitor caloric intake and exercise levels making adjustments to avoid weight gain. Using a food journal to record all intake can be an eye opener! ...Read more
Dr. Is dieting safe if one has anemia due to fibroids bleeding? I'm trying to loose weight that I've gained, I suspect estrogen to be the cause.
Excess estrogen?: Despite health issues, a change in diet that reduces starch, sugars, and excess fatty foods should not cause harm. I hope you are getting medical help for your fibroids. If they are causing anemia, then something should be done about them. Ask your doc to test your Progesterone level and if it's low take Progesterone (not medroxyprogesterone) 100 mg @ bedtime day 12-25 of your cycle. ...Read more
I was put on Cerazette pill cause I am over weight and told to loose weight would this make me bleed all time compared to any atm it black blood?
I am a thyroid patient I am on medication my body is gaining weight I want to loose weight can you hekp me?
Weight and thyroid:
First, make sure your levels are adequate. Although the changes are subtle metabolically, a low level of thyroid homone can contribute to difficulty losing weight.
At the end of the day, despite the source of the weight gain, weight loss comes from eating fewer calories then you burn. ...Read more
- Talk to a doctor online
- Does seasonale cause more spotting when you miss taking some?
- Do some heart medications cause see spots when you close your eyes?
- What causes you to loose weight?
- When to take vitamin d when you are taking thyroid medication
- What could cause side of knuckles hurt when you press them?
- Can you eat rhubarb when taking coumadin?
- Can you drink beer when taking cephalexin?
- Can you drink alcohol when taking lorzone?
- Can you take chia seeds when taking cholesterol medications?